# SDR AMTA200400543

- Difficulty date: May 9, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211535E4
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL DURING MAX TO.  EPR N2 AND N3 INDICATED EXCEEDENCES AT AROUND 90-100 KNOTS.  CONTINUED FLYING NOTED EXCEEDENCES OF N2: 104.6 PERCENT: N3 101.5 PERCENT : 6.
